Pacific Journal of Mathematics

Pseudo-discriminant and Dickson invariant

Jean Dieudonné

Article information

Source
Pacific J. Math., Volume 5, Suppl. 2 (1955), 907-910.

Dates
First available in Project Euclid: 20 February 2007

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1172000953

Mathematical Reviews number (MathSciNet)
MR0085212

Zentralblatt MATH identifier
0067.01603

Subjects
Primary: 15.0X

Citation

Dieudonné, Jean. Pseudo-discriminant and Dickson invariant. Pacific J. Math. 5 (1955), no. 2, 907--910. https://projecteuclid.org/euclid.pjm/1172000953


Export citation

References

  • [1] C.Arf, Untersuchungen ber quadratsche Formen in Krpern der Charakterstk 2 (Teil I), J. Reine Ang. Math., 183 (1941), 148-167.
  • [2] N.Bourbaki, Elementsde Mahematique, Lvre II:Algebre, chap. IV-V, Actual. Scient. et Ind., n 1102, Paris (Hermann), 1950.
  • [3] C.Chevalley, The algebraic theory of spinors, Columbia Univ. Press, New-York, 1954.
  • [4] L.E.Dickson, Linear groups, Leipzig (Teubner), 1901.
  • [5] J. Dieudonne, Sur les groupes classiques, Actual. Scient. et. Ind., n 1040, Paris (Herman), 1948.
  • [6] J. Dieudonne, Algebraic homogeneous spaces over fields of characteristic two. Proc. Amer. Math. Soc, 2 (1951), 295-304.